| Model Number |
6893200 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of provided information and device'd logs: on-site investigation was performed by our field service egnineer.The claimed issue was reproduced during troubleshooting.According to received service report, replacement of o2 gas module and expiratory valve coil solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Device's logs confirm occurrence of reported issue.Return of faulty parts is pending therefore further investigation of the issue is required.
Event or Problem Description
It was reported that ventilator failed flow transducer test during pre-use check.There was no patient involvement.Manufacturer's ref#: (b)(4).